Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

How to quit Lorazepam


[Dr...]

Recommended Posts

Hi,

 

I got GAD, I take

an SSRI 10 pmg escitalopram

an SNRI 150mg Bupropion

and a beta-blocker 2.5mg isoten

also a benzo, that is 1,25 mg lorazepam at night for approximately 10 years.

 

I wish to quit with the benzo, but I'm scared of the withdrawals, will I get seizures?

 

Can I like skip a dosage and assess from that point how "addicted" I am?

 

I also think my doc doesn't know about benzo withdrawal syndrome.

 

Do i need the ashton method or are there other ways?

 

thanks in advance

Link to comment
Share on other sites

Hello Drecky2020, Welcome to BenzoBuddies!

 

All good questions, I'm so glad you're educating yourself about this process before you attempt it, good for you.

 

You've been on the drug for a long time but if you do a slow taper there is little risk for seizure.

 

Skipping doses is not recommended, you should probably assume your body is dependent on the drug after this long and make slow reductions to your dose to give your brain the consistency it needs to get it's normal function back.

 

There aren't many in the medical community who understand our situation, by this I mean, those who will suffer benzodiazepine withdrawal syndrome, not everyone will, you might be one of the lucky ones.

 

You don't need to cross over to Valium as Professor Ashton recommends, most of our members taper directly from their benzo.

 

Please visit our taper and withdrawal support boards if you have questions or  concerns.

 

Planning your taper (Taper Plans)

 

Withdrawal Support (during your taper)

 

We're glad you're here, keep asking questions.

 

Pamster

 

Link to comment
Share on other sites

[55...]
Bupropion is NDRI not SNRI. You are on both SSRI and NDRI, so all in all you are on SNDRI. It may be better to taper stimulants first (NDRI and SSRI) and then proceed with benzo taper.
Link to comment
Share on other sites

pacenik: you seem to be new here....what is your background bc I notice you posting a lot of info about psyche meds to various new members. Do you have a professional background in regards to psyche meds or is this just your personal experience research? Could you maybe use citations to back up your info?

 

I know in all this we kind of becomes experts in our own right with all we experience and research in our own time. Just curious what your background is:)

 

Many ppl that are new here and hurting don't have the capacity to process this information unfortunately. :(

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...